# SDR 9707042293

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293US
- Make and model: Boeing 727251
- Aircraft serial: 21504
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Syst
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, FLIGHT EXPERIENCED GRADUAL PRESSURE LOSS.  AIRCRAFT DESCENDED TO 10,000 FEET AND CONTINUED UNPRESSURIZED TO DTW.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED LEAK CHECK OF LEFT AND RIGHT PACKS AND PRESSURE CHECKED AIRCRAFT.  OPERATIONAL CHECK OK.
